# SDR FDEA202408281184

- Difficulty date: August 28, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66243
- Aircraft time: 6,107 hours, 3,034 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Component: Flap, Airbus
- Component part number: 113T3100107G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, L/E OUTBD FLAP BETWEEN WS 543.00/ 597.00 WITH DELAMINATION LH WING, L/E OUTBD FLAP BETWEEN WS 543.00/ 597.00 WAS REPAIRED IAW B767 SRM 57-53-01-2R   TABLE I AND 51-70-03-0G PAR 5.A FIG 5 REV 89 APR 15/2024
